# SDR DLL10971289

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Card
- Part number: 805006
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, THE RED IN TRANSIT LIGHT ALONG WITH THE LEFT GEAR DOOR LIGHT ON S/O PANEL ILLUMINATED.  ACCOMPLISHED POM PROCEDURES LIGHTS REMAINED ILLUMINATED.  REPLACED PROX CARD.
